Quadratic pencil of Schrodinger operators with spectral singularities: Discrete spectrum and principal functions

Download
1997-12-01
Bairamov, E
Cakar, O
Celebi, AO
In this article we investigated the spectrum of the quadratic pencil of Schrodinger operators L(lambda) generated in L-2(R+) by the equation

Citation Formats
E. Bairamov, O. Cakar, and A. Celebi, “Quadratic pencil of Schrodinger operators with spectral singularities: Discrete spectrum and principal functions,” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 216, no. 1, pp. 303–320, 1997, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/66946.